MAUDE Adverse Event Report: ENCORE MEDICAL L.P RSP; RSP HUM SOCKET INSERT, 36MM +4MM, STANDARD

ENCORE MEDICAL L.P RSP; RSP HUM SOCKET INSERT, 36MM +4MM, STANDARD
Model Number 508-00-436
Health Effect - Clinical Code Pain (1994)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Second revision surgery - patient had pain.Surgeon went in to pop liner out and exchange with spacer and new liner.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as pain.The previous surgery and the surgery detailed in this event occurred 3 years and 1 month apart.The healthcare professional indicated there was significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were returned to manufacturer, evaluation anticipated but not yet begun at djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was revision surgery due to pain.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as prolonged overhead activities, poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
RSP
Common Device Name
RSP HUM SOCKET INSERT, 36MM +4MM, STANDARD
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11342720
Report Number1644408-2021-00094
Device Sequence Number14289680
Product Code PHX
UDI-Device Identifier00888912024686
UDI-Public(01)00888912024686
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number508-00-436
Device Catalogue Number508-00-436
Device Lot Number919F1911
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR
Patient Weight68